# SDR 2008UALA01548

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 42,971 hours, 5,178 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Missing
- Location: Seat 32 Hjk
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 32 HJK EMERGENCY LIGHT STRIP MISSING.  REPLACED LIGHT STRIP SEAT 32 HJK.  OPS OKAY.
